# SDR UALA2011072703873

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 29,527 hours, 13,259 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING WATER VENT IS LEAKING FUEL.  REPLACED OUTER VALVE, CHECKED OK
